MathSciNet Relay Station
MathSciNet bibliographic data
MR2887844 60J60 (60H15)
Liu, Yong; Zhai, Jianliang A note on time regularity of generalized Ornstein-Uhlenbeck processes with cylindrical stable noise. C. R. Math. Acad. Sci. Paris 350 (2012), no. 1-2, 97–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement